# SDR SWIA2025090900331

- Difficulty date: March 31, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHS COCKPIT FLOOR BEAM IS CRACKED @ RBL12.0, FS280.00  (C-CHECK RO 09/07/2025)INSTALLED NEW BEAM SECTION P/N 690-53-11-228-004. -36 INBOARD UPPER ANGLE, -38 INBOARD LOWER ANGLE, -40 OUTBOARD WEB ANGLE AND -42 LOWER ANGLE AT RBL 12.0 FS 280.00 REF CRJ 900 SRM 51-42-06-001-001-A01, CRJ 900 SRM 51-42-21-001-001-A01 AND CRJ 900 SRM 53-11-43-201-003-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY(CL600-2D24) STRUCTURAL MAJOR REPAIR
